Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Tender breast, abdominal cramps, nausea following Plan B I pill, - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
User :   I have a question about myself, I had sexual intercourse about a week ago and I had missed a few pills so I took a Plan B pill the first time after intercourse and then the intercourse happened again the next night so I took another Plan B the next night as well and then once again, so three Plan B's in a row. I have not got my period yet and thought maybe it was because of taking the plan B's. I have tender breasts and yesterday I had a flow of heavy bleeding and today I have no bleeding? I do not want to start my next cycle of pills until I know I have had a period or whatever, or should I? Starting yesterday I have been feeling kind of nauseas but have not puked or anything. Kind of wondering if anyone may have any ideas on what is wrong? Thanks.
Doctor :   Hi
Doctor :   Let me read the query.
Doctor :   May I know your age?
User :   22
Doctor :   Plan B contains progesterone which are responsible for the symptoms that you currently have.
User :   ok
User :   should i still be feeling them even if its been 1-2 weeks after i took the plan b's?
Doctor :   The symptoms are expected to normalize as the hormone is slowly metabolized and excreted.
User :   ok so should i worry about anything or no?
User :   should i start my pill now or wait for my period to be regular?
Doctor :   Not if the bleeding is mild.
User :   the bleeding only happened yesterday and it was heavy otherwise no bleeding
Doctor :   Ok
Doctor :   You can start off the pills, however, I also suggest you to get an urine pregnancy test, as ruling out pregnancy is important before starting on the birth control pills(as there are reports of failure of plan B, though rare)
Doctor :   * I mean you can start with your pills after checking for pregnancy.
Doctor :   Have you followed?
Doctor :   Are you there?
Doctor :   I have to close the window as you are not responding. Please chat with our doctors 24/7 for medical queries.
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor